IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Toyohide Watanabe (Nagoya Univ.)
Vice Chair Yozo Miyadera (Tokyo Gakugei Univ.)
Secretary Shoichi Nakamura (Fukushima Univ.), Tomoko Kojiri (Nagoya Univ.)
Assistant Yusuke Morita (Waseda Univ.)

Conference Date Fri, Dec 10, 2010 09:30 - 16:55
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Dec 10 AM 
09:30 - 16:55
  09:30-09:40 Opening Address ( 10 min. )
(1) 09:40-10:05 Development of Embedded System Education-boards using H8S CPU ET2010-65 Kei Odai (Shohoku College)
(2) 10:05-10:30 Practical creative education using "manufacturing process"
-- Development of education material to create the interface of Arm-robot --
ET2010-66
Yoshio Nomura, Naoshi Tamiya, Yasumitsu Miyazaki (AUT)
  10:30-10:40 Break ( 10 min. )
(3) 10:40-11:05 Analysis of Behaviors by Students in e-Learning
-- Discrimination between reading and writing behaviors by image processing --
ET2010-68
Eiji Watanabe (Konan Univ.), Takashi Ozeki (Fukuyama Univ.), Takeshi Kohama (Kinki Univ.)
(4) 11:05-11:30 Architecture of Teaching and Learning Supporting Framework MeSH ET2010-69 Hiroshi Suda, Takahiro Masuda, Hisataka Ishii (CIT)
  11:30-12:40 Lunch Break ( 70 min. )
(5) 12:40-13:05 Consideration of Methods to Visualize Quality of Students for Student Guidance Support ET2010-70 Kazuhiko Sato (MuroranIT)
(6) 13:05-13:30 Botanical Data Retrieval System Supporting Discovery Learning ET2010-71 Tomoko Kajiyama (Aoyama Gakuin Univ.)
(7) 13:30-13:55 English-Expression Evaluation System using Web Search API ET2010-72 Tomotaro Uejima, Youji Ochi, Nobukazu Iguchi (Kinki Univ.)
  13:55-14:05 Break ( 10 min. )
(8) 14:05-14:30 Penmanship learning support system
-- Learning effect using PDA --
ET2010-73
Tatsuya Yamaguchi, Noriaki Muranaka, Masataka Tokumaru (Kansai Univ.)
(9) 14:30-14:55 Development of Education Method for Critical Thinking Using Digital Pen
-- Development of Information Sharing System Using Digital Pen and Its Evaluation --
ET2010-74
Ryuji Mine, Atsushi Maki (Hitachi), Maiko Takahashi, Kenryu Nakamura (Univ. of Tokyo)
(10) 14:55-15:20 Consideration of Tactile Graphics Presentation with Tactile Visual Display ET2010-75 Daisaku Hayashi, Takafumi Ogihara, Manabu Tonishi, Naoto Nakamura (CIT)
  15:20-15:30 Break ( 10 min. )
(11) 15:30-15:55 VR based Rigid Body Dynamics Learning Support System using Physics Engine ET2010-76 Koji Iwasaki, Masaru Okamoto, Yukihiro Matsubara, Noriyuki Iwane (Hirosima City Univ.)
(12) 15:55-16:20 Material sensation display system using a haptic device ET2010-77 Takafumi Ogihara, Daisaku Hayashi, Naoto Nakamura (CIT)
(13) 16:20-16:45 Consideration of the Training Possibility on the VR-based Motion Training Environment for Upper Extremity ET2010-78 Atsushi Kanbe, Yukihiro Matsubara, Noriyuki Iwane, Masaru Okamoto (Hiroshima City Univ.)
  16:45-16:55 Closing Address ( 10 min. )

Other published manuscript(s)
Research of system to share teaching-information for substantial and improve teaching
-- The actual condition and attitude survey about work of teachers in schools --
(without presentation) ET2010-67
Yuichirou Kouchi, Tomokazu Nagata, Yuji Taniguchi, Shiro Tamaki (Ryukyu Univ.)

Announcement for Speakers
General TalkEach speech will have 17 minutes for presentation and 8 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Tomoko KOJIRI (Nagoya University)
TEL +81-52(789)5144, FAX +81-52(789)3808
E-: is-u 


Last modified: 2010-12-06 12:57:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan